A generalized boxplot for skewed and heavy-tailed distributions

Christopher Bruffaerts, Vincenzo Verardi, Catherine Vermandele

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

Résumé

We define a new boxplot that can deal with skewed and/or heavy-tailed distributions and possible outliers. The methodology relies on a rank-preserving transformation that allows to fit a so-called Tukey g -and-h distribution.

langue originaleAnglais
Pages (de - à)110-117
Nombre de pages8
journalStatistics and Probability Letters
Volume95
Les DOIs
Etat de la publicationPublié - 1 déc. 2014

Empreinte digitale Examiner les sujets de recherche de « A generalized boxplot for skewed and heavy-tailed distributions ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation